Thread: Thigh injection, OUCH!
08-06-2003, 09:21 PM #1
Thigh injection, OUCH!
OK, I injected into my thigh this morning and now my leg is fucking killing me. I'm trying not to be puss about this but it hurts a little (actually a lot) more than normal. Any ideas what might cause this? Thanks.
08-06-2003, 09:23 PM #2
what test and what was the BA percentage. ull get used to it ! hmmm watch it. is there a big bump. my leg has sop muc hscar tissue, if i inject in to it (which i dont anymore) i wont feel any pain LOL !
just keep us posted ! go to sleep and re-post ur position in the morning. i assume it will not be nice ! but see if a bump forms from an abcess !
08-06-2003, 09:26 PM #3
It was sus 250. My other thigh hurt last week but not this bad. There is no bump or abcess, just a whole lot of pain.
08-06-2003, 09:29 PM #4
When I first injected into my quad, I couldn't walk for two days. As my cycle went on (and I've only hit quads with one brief foray into calves) this become lessened to a significant degree. After talking with many experienced guys (particularly after the pain in my calves resulting in a chipped tooth...it's a long story) I get the impression that virtually any injection in a new site will be painful until that site gets "used to" dealing with the BA in that area. Not the most scientific explanation, though I'm sure there's one behind it.
08-07-2003, 01:58 PM #5
Could have been something as small as a twist or movement of the hand/fingers while the needle was in. Give it a couple of days it should ease up. I'm sure everyone gets a little extra soreness every once in a while, I know I do. Somedays my hands just aren't as steady as others.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)